Very Minor It Seems

Monday, February 21, 2011

Do you know the reason why until now I still haven't taken any diet pills? Yeah, I want to lose weight and a lot are recommending different diet pills. But what I am not ready about is the side effects of diet pills. There will always be side effects, very minor as it seems, but am I ready for it? Allow me to name a few side effects, but these side effects I only found online, ok? I really do not know whether this is true or not but when you get to read this, please tell me if it is. Nervousness, restlessness, insomnia, headaches, these are the common side effects of diet pills.

0 comments:

Post a Comment

Pictures!!!

www.flickr.com
This is a Flickr badge showing public photos and videos from ♥♥HiPnCooLMoMMa♥♥. Make your own badge here.

Amazon Contextual Product Ads

  © Blogger template On The Road by Ourblogtemplates.com 2009

Back to TOP